# SDR A6WA202208208293

- Difficulty date: August 20, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5200 · Doors
- Part: Web
- Part number: 601R31707111
- Part serial: NSA
- Condition: Corroded
- Location: Pax Door
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

****SUPPLEMENTAL INFORMATION *****MULTIPLE SPOTS OF CORROSION NOTED ON AFT PAX DOOR WEB (MARKED) ***AIRCRAFT REMOVED FROM SERVICE **** REPLACED PAX DOOR STAIRS AFT WEB
